# SDR DALA2024111110825

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-213
- Aircraft serial: 7233
- Aircraft time: 21,561 hours, 10,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3008 - HYD - DUE TO HYD G RSVR LO LVL AND HYD G SYS LO PR ECAM MESSAGES. CORRECTIVE ACTION: FOUND HYDRAULIC SUPPLY LINE AT ENGINE #1 EDP LEAKING. REPLACED GREEN EDP HYDRAULIC SUPPLY LINE AND CLAMP. LEAK AND OPS CHECK GOOD. (LP 6623866)
